# SDR KGBR507Y201105250

- Difficulty date: May 25, 2011
- Submitted: May 25, 2011
- Operation: General aviation
- Filed by: B & G Industries LLC, repair station KGBR507Y
- Aircraft: N153GA
- Make and model: Beech 1900C
- Aircraft time: 36,764 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Cracked
- Location: Te Flap
- Component: Te Flap, Hawker
- Component part number: 35165050259
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN PANEL .5 INCH FWD OF THE TRAILING EDGE, 4.5 INCHES TO 10.5 INCHES FROM THE INBOARD EDGE OF THE FLAP.  ALSO ARE 2 CRACKS IN THE AREA OF THE INBOARD ATTACH BRACKET AREA AT THE OUTBOARD ACCESS HOLE, 13 INCHES OUTBOARD OF THE INBOARD EDGE, EACH AT APPROX 5/16 INCH LONG.  REPAIRED ALL ITEMS, REF HAWKERBEECHCRAFT AIRLINER SERIES SRM.
